toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Anabalon, A.; Bicak, J.; Saavedra, J. pdf  doi
openurl 
  Title Hairy black holes: Stability under odd-parity perturbations and existence of slowly rotating solutions Type
  Year 2014 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 90 Issue 12 Pages 6 pp  
  Keywords  
  Abstract We show that, independently of the scalar field potential and of specific asymptotic properties of the spacetime (asymptotically flat, de Sitter or anti-de Sitter), any static, spherically symmetric or planar, black hole solution of the Einstein theory minimally coupled to a real scalar field with a general potential is mode stable under linear odd-parity perturbations. To this end, we generalize the Regge-Wheeler equation for a generic self-interacting scalar field, and show that the potential of the relevant Schrodinger operator can be mapped, by the so-called S-deformation, to a semipositively defined potential. With these results at hand we study the existence of slowly rotating configurations. The frame dragging effect is compared with the corresponding effect in the case of a Kerr black hole.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liber, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1550-7998 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000349414800003 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 450  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: